Vol. 14, No. 7, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Weighted integrability of polyharmonic functions in the higher-dimensional case

Congwen Liu, Antti Perälä and Jiajia Si

Vol. 14 (2021), No. 7, 2047–2068

This paper is concerned with the Lp integrability of N-harmonic functions with respect to the standard weights (1 |x|2)α on the unit ball 𝔹 of n , n 2. More precisely, our goal is to determine the real (negative) parameters α for which (1 |x|2)αpu(x) Lp(𝔹) implies that u 0 whenever u is a solution of the N-Laplace equation on 𝔹. This question is motivated by the uniqueness considerations of the Dirichlet problem for the N-Laplacian ΔN .

Our study is inspired by a recent work of Borichev and Hedenmalm (Adv. Math. 264 (2014), 464–505), where a complete answer to the above question in the case n = 2 is given for the full scale 0 < p < . When n 3, we obtain an analogous characterization for n2 n1 p < and remark that the remaining case can be genuinely more difficult. Also, we extend the remarkable cellular decomposition theorem of Borichev and Hedenmalm to all dimensions.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

polyharmonic functions, weighted integrability, boundary behavior, cellular decomposition
Mathematical Subject Classification 2010
Primary: 31B30
Secondary: 35J40
Received: 3 August 2018
Revised: 13 May 2020
Accepted: 31 July 2020
Published: 10 November 2021
Congwen Liu
CAS Wu Wen-Tsun Key Laboratory of Mathematics
School of Mathematical Sciences
University of Science and Technology of China
Antti Perälä
Department of Mathematics and Mathematical Statistics
Umeå University
Jiajia Si
School of Science
Hainan University